# SDR 2007UALA02119

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 31,598 hours, 11,814 cycles
- Engine: Iae V2522A5
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING CLIMB & DESCENT.  FOUND FREEPLAY IN ELEVATOR SYSTEM.  REPLACED ELEVATOR HINGE BEARINGS PLATES POS 1-6 AT HMV-SSR.
